# SDR IPXA2016103010042

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 110,024 hours, 18,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65B3920095A
- Part serial: HDHF741
- Condition: Damaged
- Location: Lt Krueger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 LT KRUEGER FLAP OUTER SKIN DAMAGED.   REPAIRED IAW EO B747-5740-62329-A.
